# SDR HEEA0013975

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 212075139001
- Condition: Failed
- Location: Motor Contacts
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING LIGHT WOULD NOT TURN OFF WHEN LIGHT IS HOT. REPLACED GEAR, CLEANED MOTOR CONTACTS.  UNIT MEETS MFG SPECS.
